MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Model Number EXPRESSION MR400 MRI PATIENT MONITOR SYS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone#: (b)(6).
 
Event or Problem Description
Philips received a complaint on an expression patient monitor (mr400) indicating that the equipment displays non-compliant oximetry readings.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.Additional information has been requested to clarify how the readings were non-compliant.
 
Additional Manufacturer Narrative
Multiple attempts were made to obtain the device context of use, evaluation, repair, and operational status with no response from the customer.No further information was provided.A supplemental report will be submitted if new information is obtained.

Brand Name
EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Common Device Name
EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key21885424
Report Number1051786-2025-000009
Device Sequence Number11621473
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXPRESSION MR400 MRI PATIENT MONITOR SYS
Device Catalogue Number866185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown